×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Please help, am I being paranoid?

  • Rachel
  • Rachel's Avatar Topic Author
12 years 4 months ago #1 by Rachel
Rachel replied the topic: Re:Please help, am I being paranoid?
I talked to my doctor and he's genuinely concerned still, so I go in for a test tomorrow morning. Wish me luck, I'll keep you all posted and thanks for all of your help!

Please Log in or Create an account to join the conversation.

  • Glenda
  • Glenda's Avatar Topic Author
12 years 4 months ago #2 by Glenda
Glenda replied the topic: Re:Please help, am I being paranoid?
Of course it is normal for you to stop bleeding....everyone is different. I work for a gynocologist and I used to be on Depo...believe me, everyone is different. Some bleed the whole time they are on it...some bleed a little....some barely bleed at all..... Dont get too worried, it is probably nothing. ;) And just for future reference for all the readers out there...it does not take a month for pills to start working..... and Depo doesnt make you sterile.... :)

Please Log in or Create an account to join the conversation.

  • SexyLexy
  • SexyLexy's Avatar Topic Author
12 years 4 months ago #3 by SexyLexy
SexyLexy replied the topic: Re:Please help, am I being paranoid?
I have been on Depo and I can tell you from expierence that it will take you awhile to get pregnant. The 1st time I was on it for 9 months and it took me 18-24 months to get regular periods, and the 2nd time I only had one shot in March of 2004 and I just became pregnant April 2005. So relax Depo is very reliable and kind of makes you \"sterile\"

Please Log in or Create an account to join the conversation.

More
12 years 4 months ago #4 by Jonluver
Jonluver replied the topic: Re:Please help, am I being paranoid?
Hummm....well it takes a month for the pills to start working. THe only pill that i had been on i had to take the sunday after i got my period. So you got your period right?
I you did like i think you did then there was a minium of 6 days after your period that you had sex. most normal menstrual cycle are 28 days, you would only be able to get pregnant two weeks after your period and two weeks before your next. assuming that your period is normal (24-30 days apart) i would say that your fine. But everyones bodies are different and sometimes plays tricks on you so there is a very SMALL chance that you are pregnant. I don't think you are.
Hope thins helps. Good luck. Keep me posted!


...[IMG] [IMG]
[IMG]
[IMG]
[IMG]

Please Log in or Create an account to join the conversation.

  • Rachel
  • Rachel's Avatar Topic Author
12 years 4 months ago #5 by Rachel
Rachel replied the topic: Re:Please help, am I being paranoid?
It had been a month since I'd been on birth control, and the night I was concerned about, I had just taken my very first birth control pill that day.

Please Log in or Create an account to join the conversation.

More
12 years 4 months ago #6 by Jonluver
Jonluver replied the topic: Re:Please help, am I being paranoid?
I don't know anything about the shot but i have had a couple of friends who were on it once. I remember them saying that they bleed for three months when they stopped taking. So it oesn't sound normal that you have stopped bleeding. But like i said i don't really know anything about the shot.
If you went off the shot and started the pill right away you should be fine. Maybe you stopped bleeding because of pill. Some pills are designed so you don't bleed at all untill the last week.
You should call your doctors office and talk to a nurse and ask her if it's normal. Hope this helped.


...[IMG] [IMG]
[IMG]
[IMG]
[IMG]

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl